篇名 | 作者 | 刊名 | 出版年 | 查看 |
Statistical Characterization of Complex Random Media in Random Fields |
Arnaut, L.R.; |
AEUE - International Journal of Electronics and Communications |
2001-01-01 |
查看 |
On Improper Integrals in the Depolarization Dyadics of LosslessGyrotropic Media, and the Maxwell Garnett Formalism |
Marakassov, D.A.; |
AEUE - International Journal of Electronics and Communications |
2001-01-01 |
查看 |
Comment on: On Improper Integrals in the Depolarization Dyadics ofLossless Gyrotropic Media, and the Maxwell Garnett Formalism by Dmitri A.Marakassov (in AEU, Vol. 55 (2001), 252-259) |
Lakhtakia, A.; |
AEUE - International Journal of Electronics and Communications |
2002-01-01 |
查看 |
Reply on: Comment on: On Improper Integrals in the DepolarizationDyadics of Lossless Gyrotropic Media, and the Maxwell Garnett Formalism byAkhlesh Lakhtakia |
Marakassov, D.A.; |
AEUE - International Journal of Electronics and Communications |
2002-01-01 |
查看 |
Size-dependent Bruggeman approach for dielectric-magnetic compositematerials |
Lakhtakia, A.;Mackay, T.G.; |
AEUE - International Journal of Electronics and Communications |
2005-09-15 |
查看 |
|